# SDR FDEA201104151501

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,253 hours, 29,711 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

NR 1 SLAT  WOULD NOT RETRACT DURING FLAP RETRACTION COMPLIED WITH QRH LED STILL FAILED TO  RETRACT, RETURNED TO MEM, ACFT DID NOT HAVE A  NOTICEABLE ROLL, BOTH FRONT "L/E FLAPS" & NR 1 SLAT ON  AUX PANEL "POSITION TEST" WERE AMBER INDICATION NR 1 LED STILL NOT FULLY RETRACTED.  NO RESTRICTION  REF: 27-82-011-4,  NR 1 SLAT POSITION IND  AFT JUMPER INSTALLED.  F/E PANEL MM REF 27-82-011-4,  OPS CHECKS GOOD IAW MM 27-82-011-4. ACFT OK FOR  SERVICE.
